My period usually begins at the beginning of the month around the 6th or 7th. And the end of June around 25 and 26 I had unprotected sex however on the 26 I took the plan b pill which is now just 1 pill. Now ive taken the pill before and I ended up being pregnant and that was 2 years ago. So this time I'm really nervous and anxious because yes I was careless but I think I used plan b in the time period. Well with the 1 dose pill I had all the side effects nausea, cramping, feeling tired oh and how can I forget the yeast infection because of all the hormones. I went to the doctor an spoke with her she mention to me that since I took the plan b so close to my expected period that it might be delayed in a week or so. I was suppose to come on on the 7th of July however I've had personal issues that may delayed it or could be plan b. I'm scared to take a test I'm just gonna wait until the 14 to see if mother nature blesses me this month. Has anyone had a similar experience?
12 Jul 2012
Plan b really can mess up your cycle. Plan b works best the sooner you take it. If you are on the later side of taking it and a sperm does fertilize and egg before Plan b can work, it wont stop the pregnancy that has already taken place. It sounds to me like you probably need to speak to the Dr about a more reliable birth control method. Plan b should not be used as contraception. I think your plan of testing by the 14th is a good one. If you have not bled by then, go ahead and take a test. If it is negative, and stilll no bleed by the beginning of August, take another test. If that one is negative, then you can be pretty sure that you are not pregnant and it is just the Plan b altering your cycle. I'm not a big fan of Plan b. You are better off using condoms to try to prevent pregnancy.
In the event of a condom break (which is what Plan b is meant for-emergency back up, not for first line contraception) it is better than doing nothing at all but, really, in this day and age, contraception is widely available and it is rather irresponsible not to use anything if you dont want to get pregnant. I dont like Plan b because I think too many girls think, in the heat of the moment, that they will just go ahead, then use Plan b and I think that is just too much of a high risk (as you found out previously-it doesnt always work) and the fact that it screws up your cycle so much it causes a lot of worry and stress. Hopefully you dodged the bullet this time but do talk to your Dr about a more reliable method if you are going to be sexually active. There are many options to choose from and one of them should fit your lifestyle. If you dont want hormones, you can always use condoms and foam. It is best to keep your own condoms with you than rely on the male to have one. It is better for you, storing it in your purse, than him storing it in his wallet. The warmth of the wallet next to his body breaks down the latex which can lead to tears and breaks. Foam is good to use with condoms because it provides back up spermicide in case of a break. Good luck! I hope everything works out for you this time and I hope you'll be better prepared next time! :)
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Plan B (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Going to Planned Parenthood to get the Plan B pill was very difficult because I was either super busy or they were closed at the time. On the 4th day ...
1 answer • 25 Jun 2013
I took the Plan B pill a little over 24 hours after. However a week later I start having period symptoms and actually get my period at least I think. ...
1 answer • 9 Dec 2013
Plan B - I Had Unprotected Sex With My Boyfriend I Wasn't On My Period He Didn't Cum At All Or In Me
The Next Day As Soon As I Woke Up I Took The Plan B Pill Do You Think It Will Work ? Please Answer Quick
1 answer • 4 Jan 2014
Had sex then used plan b and a heavy period one week later... since I have not had a period for 6 months and suspected menopause. Something about ...
1 answer • 30 Jul 2014